... My head seems to ache more when using those so I usually use an ear piece. Just wondering if I am the only one. Of course all manufactures deny the radiation is toxic of causes any problems but I was just wondering if anyone else had experienced it.
Yes, electronics do strange things to me I believe it is do to my ms. They also make me tired. If I put my husbands laptp on my lap I would be wide awake start a pker game in 10 to 15 min be sleeping. My neurolgist when I didn't have insurance gave me a med called amantadine he used it for an alternative med its not for ms but it helped me a lot for the migraines as well as other problems it was weird yet I don't have prolems with electronics anymore. It felt like little people in my brain fixing it like on a cartoon lol... it was great funny but I felt so much better. I don't know why it helped but it did I think its used fr elstimers. I quit taking it because I got a medical card and am on treatment for ms. Maybe I should still take it didn't make me high or anything but seemed to help me think better and I haven't had any migraine since. Yf jaime}Litlmommg
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 1 answer
Posted 11 Apr 2010 • 1 answer
Posted 7 Mar 2011 • 1 answer
Posted 19 Jun 2013 • 1 answer
Posted 28 Jan 2017 • 3 answers